Publication
Title
GA performance distributions and randomly generated binary constraint satisfaction problems
Author
Abstract
Language
English
Source (journal)
Theoretical computer science. - Amsterdam
Publication
Amsterdam : 2002
ISSN
0304-3975
Volume/pages
287:1(2002), p. 167-185
ISI
000178322200009
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 13.12.2018
To cite this reference